Annals of Pure and Applied Logic 61 (1):49-62 (1993)

Abstract
A generalization is given of McAloon's result on initial segments ofmodels of GlΔ0, the fragment of Peano Arithmetic where the induction scheme is restricted to formulas with bounded quantifiers
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(93)90197-L
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,586
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Diophantine Induction.Richard Kaye - 1990 - Annals of Pure and Applied Logic 46 (1):1-40.
Bounded Existential Induction.George Wilmers - 1985 - Journal of Symbolic Logic 50 (1):72-90.
On the Complexity of Models of Arithmetic.Kenneth McAloon - 1982 - Journal of Symbolic Logic 47 (2):403-415.
Local Behaviour of the Chebyshev Theorem in Models of Iδ.Paola D'Aquino - 1992 - Journal of Symbolic Logic 57 (1):12 - 27.

Add more references

Citations of this work BETA

Marginalia on a Theorem of Woodin.Rasmus Blanck & Ali Enayat - 2017 - Journal of Symbolic Logic 82 (1):359-374.

Add more citations

Similar books and articles

Local Initial Segments of the Turing Degrees.Bjørn Kjos-Hanssen - 2003 - Bulletin of Symbolic Logic 9 (1):26-36.
A Theorem on Initial Segments of Degrees.S. K. Thomason - 1970 - Journal of Symbolic Logic 35 (1):41-45.
Lattice Initial Segments of the Hyperdegrees.Richard A. Shore & Bjørn Kjos-Hanssen - 2010 - Journal of Symbolic Logic 75 (1):103-130.
Generic Cuts in Models of Arithmetic.Richard Kaye - 2008 - Mathematical Logic Quarterly 54 (2):129-144.
A Recursion Principle for Linear Orderings.Juha Oikkonen - 1992 - Journal of Symbolic Logic 57 (1):82-96.
Definability and Automorphisms in Abstract Logics.Xavier Caicedo - 2004 - Archive for Mathematical Logic 43 (8):937-945.
Models Omitting Given Complete Types.Akito Tsuboi - 2008 - Notre Dame Journal of Formal Logic 49 (4):393-399.
The Amalgamation Spectrum.John T. Baldwin, Alexei Kolesnikov & Saharon Shelah - 2009 - Journal of Symbolic Logic 74 (3):914-928.

Analytics

Added to PP index
2014-03-29

Total views
9 ( #863,696 of 2,348,619 )

Recent downloads (6 months)
1 ( #512,295 of 2,348,619 )

How can I increase my downloads?

Downloads

My notes